MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0366
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope go monitor, the screen was completely white when attempting to intubate.The customer reported that they replaced the attached laryngoscope but it did not resolve the issue.No delay in the procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
A loaner monitor was provided to the customer and the subject glidescope go monitor used during the reported incident was returned to verathon for evaluation.A verathon technical service representative evaluated the returned monitor but was unable to confirm the reported image issues.When connected to verathon's known, good, test batons and blades, no white-out or any other image issues were observed.The video displayed as intended.The customer's glidescope go monitor passed verathon's device functionality testing.Upon completion of verathon's device evaluation, the glidescope go monitor was returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE GO MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key19511476
Report Number9615393-2024-00088
Device Sequence Number3456243
Product Code CCW
UDI-Device Identifier00879123006318
UDI-Public010087912300631811240110
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0366
Device Catalogue Number0570-0368
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown